Keyword : local quadratic expansion


Discrete Hessian Matrix for L-Convex Functions
Satoko MORIGUCHI Kazuo MUROTA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/05/01
Vol. E88-A  No. 5 ; pp. 1104-1108
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
discrete optimizationdiscrete convex functionHessian matrixlocal quadratic expansion
 Summary | Full Text:PDF(124.1KB)